# SDR DALA13006980943

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 62,256 hours, 46,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BILGE BS 787, FLOORBEAM ANGLE FROM LONG 28L TO 28R HAS SURFACE CORROSION.  CLEANED AREA IAW SRM 51-10-3.  REMOVED CORROSION IAW SRM 51-10-3, FOUND CORROSION OUT OF LIMITS REF SRM 53-01, FIG 1. PAGE 8, REPLACED FLOORBEAM IAW SRM 51-30-2.
